MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH LAT LINER 28MM 54/56MM

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH LAT LINER 28MM 54/56MM
Model Number 138-28-08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, this (b)(6) y/o male patient present to the surgeon with complaints of hip instability.A revision was completed on (b)(6) 2020.The initial date of the hip implants is unknown.The patient was last known to be in stable condition.
 
Additional Manufacturer Narrative
(h3) the evaluation noted in the revision as reported, this 51 y/o male patient presented to the surgeon with complaints of left hip instability.A revision was completed on (b)(6) 2020.The initial date of the hip implants is unknown.The patient was last known to be in stable condition.The explanted poly was lost by the facility.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.Upon review of the returned images of the removed liner, it appears that the liner may have begun to dislocate and became impinged as a result, leading to instability.No information provided in the following section(s): d4 (serial number and expiration date).
 
Event or Problem Description
As reported, this 51 y/o male patient presented to the surgeon with complaints of left hip instability.A revision was completed on (b)(6) 2020.The initial date of the hip implants is unknown.The patient was last known to be in stable condition.The explanted poly was lost by the facility.Pictures of removed damaged poly received.Instability and loosening of implanted components is a known event associated with joint replacement therapy.Upon review of all available information, there is no evidence to suggest that a design or manufacturing issue caused or contributed to this event.Upon review of the returned images of the removed liner, it appears that the liner may have begun to dislocate and became impinged as a result, leading to the instability.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH LAT LINER 28MM 54/56MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9608322
Report Number1038671-2020-00007
Device Sequence Number585015
Product Code JDI
UDI-Device Identifier10885862024541
UDI-Public10885862024541
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K993082
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number138-28-08
Device Catalogue Number138-28-08
Device Lot Number7759-001
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date01/20/2020
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR